# SDR SWIA200616143

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,141 hours, 8,822 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERS FAULT.  REPLACED NR 1 AND NR 2 SECU'S.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-61-05, PN OFF: 49-164-05, SN OFF: 1245 SN OFF: 1450.
